# SDR JJBA20231121015

- Difficulty date: October 24, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 41,298 hours, 28,472 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, FRAME 16, RH SHEAR CLIP FOUND CRACKED BTW STR 15R-16R. ON CF1, FRAME 16, RH SHEAR CLIP REPLACED BTW STR 15R-16R
